MathSciNet Relay Station
MathSciNet bibliographic data
MR2739836 (2012b:35228) 35M33 (35B30 35D35 74F10 74H20 76D03 76D05)
Kukavica, Igor; Tuffaha, Amjad; Ziane, Mohammed Strong solutions to a Navier-Stokes-Lamé system on a domain with a non-flat boundary. Nonlinearity 24 (2011), no. 1, 159–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement